# SDR AALA202504156311

- Difficulty date: March 24, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N401AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8701
- Aircraft time: 20,188 hours, 5,614 cycles
- System (JASC): 5270 · Door Warning System
- Part: Lock
- Part number: 2LA00546901
- Condition: Fault Message
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CHRONIC OVERWING EXIT FLIGHT LOCK ACTUATOR FAULTS. : MAINTENANCE REPLACED RIGHT HAND OVERWING SLIDE ARMED INDICATOR 35WN2 PER AMM 52-73-21. THE RIGHT-HAND FLIGHT ACTUATOR WAS ALSO REPLACED PER AMM 52-22-71 (AALA202504153576), IN ADDITION RELAYS 41WN (AALA202504158066) AND 42WN (AALA202504154445) WERE REPLACED PER ESPM 20-46-50. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
